2019
Том 71
№ 7

All Issues

Vasilishin S. A.

Articles: 2
Article (Ukrainian)

The construction of asymptotic solutions for quasi-linear partial differential equations with retarded time argument

Fodchuk V. I., Vasilishin S. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 4. - pp. 108–113

Article (Ukrainian)

Vibrations of systems with distributed parameters under the influence of random disturbances

Kolomiyets V. G., Vasilishin S. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 3. - pp. 3–10